RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 2, Pages 161–214 (Mi izv8460)  

Distribution of small subgraphs in Buckley–Osthus random graphs

S. D. Tilga

Lomonosov Moscow State University

Abstract: We study a random graph model similar to the Buckley–Osthus preferential attachment model and develop a technique for estimating the expectation of a wide class of random variables in this model. By means of this technique, we prove a theorem on the asymptotic behaviour of the expectation of the number of subgraphs isomorphic to a fixed graph in the random graphs of the model.

Keywords: random graph, internet graph, preferential attachment, Buckley–Osthus model, number of subgraphs.

DOI: https://doi.org/10.4213/im8460

Full text: PDF file (813 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:2, 391–443

Bibliographic databases:

UDC: 519.175.4
MSC: 05C80, 68M10, 68R10
Received: 18.10.2015

Citation: S. D. Tilga, “Distribution of small subgraphs in Buckley–Osthus random graphs”, Izv. RAN. Ser. Mat., 81:2 (2017), 161–214; Izv. Math., 81:2 (2017), 391–443

Citation in format AMSBIB
\Bibitem{Til17}
\by S.~D.~Tilga
\paper Distribution of small subgraphs in Buckley--Osthus random graphs
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 2
\pages 161--214
\mathnet{http://mi.mathnet.ru/izv8460}
\crossref{https://doi.org/10.4213/im8460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..391T}
\elib{http://elibrary.ru/item.asp?id=28931380}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 2
\pages 391--443
\crossref{https://doi.org/10.1070/IM8460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401127400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019687851}


Linking options:
  • http://mi.mathnet.ru/eng/izv8460
  • https://doi.org/10.4213/im8460
  • http://mi.mathnet.ru/eng/izv/v81/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:295
    References:24
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019